default-icon
Shivering & body pain
I had heavy runny nose, eventually I took Vicks Action 500 before to bed. After 1/2 hours I started having heavy shivering which I felt like orginated from my stomach. I took a glass of water and in sometime shivering stopped. I had heavy sweating then. Now all body parts are paining. What can I do?
46 Views v

Answers (1)

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Dr. D. K. Singh
General Physician 4 yrs exp Jhansi
avoid taking over the counter medicines.. consult a physician near u.. if not possible then consult any physicisn here on practo by msging them in private for proper & specific advice+treatment.. ur condition can be successfully treated, u can msg me in private for priscribing medicines.. till then take proper rest & maintain hydration..
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.